# SDR 2010FA0000536

- Difficulty date: May 27, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N802CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0102
- Engine: Cont IO240A
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 2227271100
- Condition: Worn
- Location: Rudder Pedal
- Part time: 2,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT RUDDER PEDAL "S" TUBE WORN THROUGH.
